# SDR USAA2011101900016

- Difficulty date: October 7, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5711243720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S2 CHECK,  FOUND LEVEL 2 CORROSION ON SEAT TRACK BETWEEN FR 40.3 TO 41, -Y953.  REPLACED SEAT TRACK IAW SRM 51-42-11.
